| Model Number |
JAZZY CARBON |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
12/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer was at her son's engagement and went up an incline and allegedly fell backwards.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
Operator error likely: alleged stability issue could not be duplicated.
Event or Problem Description